# SDR FDEA201802060311

- Difficulty date: February 6, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 83,251 hours, 17,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OF THE EMERGENCY LIGHTS,  RECEIVED A LEVEL  1 ALERT FOR THE  EMERGENCY LIGHT BATTERY 1 LOW.   REMOVED AND REPLACED THE EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW MM 33-51-01-4. OPS CHECKED NORMAL IAW MM 33-51-01-5. OK FOR SERVICE.
